# SDR ZZDA2009391

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD8039491
- Part serial: 69819
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND AFT EMERGENCY EXIT ROW THRESHOLD LIGHTS WOULD NOT COME ON.  REMOVED AND REPLACED BATTERY SUPPLY ASSEMBLY REF AMM 33-51.  BATTERY NUMBER B5-119.  OPS CHECK GOOD.
